# SDR IPXA2025021901241

- Difficulty date: January 21, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B0277836
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - SKIN , STA 2658 BETWEEN S-11R AND S-12R (REPAIR).  REPAIR DAMAGE AREA I.A.W UPS EO-92808-REQ1 REV.1 AND SRM 53-80-01-2R-4 REV.102 EGAT WORK SHEET NO.50052.
